# SDR ASAA2015071812482

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,450 hours, 9,129 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indicator
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

F/O ND DISPLAYING MAP & NO GROUND ELEVATION INDICATOR PFD.  ACFT GROUNDED. ACCOMPLISHED FMC 1 AND 2 RESET USING CIRCUIT BREAKERS.  DISPLAYS NORMAL.  FMC BITE GOOD IAW 34-61-00.
